Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Small red marks on legs that burn and veins are protruding. Why are they spreading?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
have very small red dots like pin marks on both legs from ankle almost to 4 inches from the knee and they burn and had it for 2 weeks and not geting better and spreading to back of leg . The veins are pertruding more and becoming darker on the foot.
Posted Mon, 7 May 2012 in Pigmentation Problems
Answered by Dr. Rohit Batra 1 hour later

Thanks for your query.

Going by your history and the medication you are on, it seems that you are suffering from Purpura and Vasculitis on legs, so you should not wait and visit a dermatologist at once.

A biopsy from one of the lesion will be helpful in making out the type of Vasculitis.

You are alreasy on Triamcinolone which is a steroid drug and should have been beneficial to stop the progress of vasculitis in few cases.

A higher antibiotic should be started alongwith pain killers and the root cause of such a skin manifestation of a systemic infection or disorder must be diagosed at an earliest.

Hope, this answers your query. Please accept my answer in case you do not have further queries.


Dr.Rohit Batra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor